On the Fourier transform, Boehmians, and distributions

Tom 108 / 2007

Dragu Atanasiu, Piotr Mikusiński Colloquium Mathematicum 108 (2007), 263-276 MSC: Primary 42B10, 44A40; Secondary 44A35, 46F12. DOI: 10.4064/cm108-2-8

Streszczenie

We introduce some spaces of generalized functions that are defined as generalized quotients and Boehmians. The spaces provide simple and natural frameworks for extensions of the Fourier transform.

Autorzy

  • Dragu AtanasiuBorås University
    Borås, Sweden
    e-mail
  • Piotr MikusińskiDepartment of Mathematics
    University of Central Florida
    Orlando, FL 32816-1364, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek